Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

PCOS, irregular periods. Taking northisterone tablets. Going to gym and eating healthy, gaining weight. Any treatment?

I m fed up, I am over weight (17 stone ) 5 foot 6 and age 32. I go to he gym 5 days a week and eat xtremely healthily, i have PCOS and dont ever get a monthly cycle, I only get a period when have northisterone tablets. I avoid white bread, white pasta and white rice. The problem is the more i exercise the more tired i am to the point I almost pass out at my desk art work, i yawn deep uyawns constantly and im gaining weight not losing, even tho I track what I eat on line so know I am not eating too little or to less. Along with the yawning I get hot flashes all the time.
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Ellen,
Thanks for writing in.
Losing weight with PCOS can be a challenge. Metformin helps people with PCOS lose weight. It also helps regularize their cycles. I think we should be looking at moderate physical activity for 50 minutes daily 5 times a week. Including functional training twice a week and weight training twice a week would also help immensely. Also, dietary modification, a far more important component needs to be done. Eat 5-6 small meals a day. Drink 5-6 litres of water and have your dinner by 7:30 pm. Also, you must never miss your breakfast. Breathing exercises including pranayama can help you get over the yawning. The following link should provide the details
I think a visit to a gynaecologist would be worthwhile
Hope this helps
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor